brain-icon
Headache in every 2-3 days
She is having headache issue since 3-4 years. Earlier she though it might be because of Gastric issue so when ever she feels this headache used to take Vasogrin medicine in which she gets relief also. But now a days she is having this issue every 2-3 days and she used to take this Medecine. Need advice on what needs to be done. Consult a doctor ?? Is this continuous use of a particular Medecine have any side effect???
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Headache needs to be analysed before treatment can be planned.. Please consult a neurologist / neurosurgeon for further analysis of symptoms and management..
Next Steps
consult a neurologist / neurosurgeon
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.